Posted 8/31/2008 4:53 PM (GMT -6)
I had this issue a few years ago. Wasn't sure why I was having so much trouble driving at night and I just didn't have sharp vision anymore. Well, it turned out to be prednisone induced cataracts.
How much prednisone are you on, and how long have you been on it?
Have you talked to your rheumy about this or seen an eye doctor? The eye doctor will be able to see right away if there are cataracts, or if you have inflammation in your eyes. That can cause vision issues too.
Hope you get the answers soon!
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, Cozaar, Tramacet, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus